# SDR SWIA200920967

- Difficulty date: January 31, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 34,292 hours, 28,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6400 - AFT OVERHEAD EMERGENCY LIGHT BY THE LAVATORY INOP.  RELAMPED.
